# SDR DL733982660

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306WA
- Make and model: Boeing 737347
- Aircraft serial: 23347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND DURING INSPECTION PER EO 5-70166-3 IN THE WEB AT BS 727, S18A (LHS).  THE CRACK EXCEEDED EO/SB LIMITS. REPAIRED PER ERA 332607-14.
